Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

138 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for painful muscle aches and rashes on the back

Answered by
Dr.
Dr. Geeta Sundar

Internal Medicine Specialist

Practicing since :1975

Answered : 1329 Questions

default
Posted on Tue, 7 Mar 2017 in Medicines and Side Effects
Question: hello, I'm 62 yr old healthy mother with week long pain in side, feels like I did too many setups, so muscle ache, painful so I take ibuprofen....then a rash on back, actually a bump, which I can't see but scratch, now more bumps floating to my front...do I have chicken pox? I'm 140 #, 5'4" , otherwise healthy...care for elderly home-bound clients so cannot carry communicable disease around...have had the pox as child. My bp at the grocery store yesterday was 130/70 I think... do I need to skip work?

what's the holdup?


are you guys legit? why no response?
doctor
Answered by Dr. Geeta Sundar 2 hours later
Brief Answer:
I think what you have is Herpes Zoster

Detailed Answer:
Hi XXXXXXX welcome to Health care magic,

I think what you have is Herpes Zoster that is adult form of chicken pox that occurs along a single nerve on one side of body.

It can happen even if you have had chicken pox in childhood.

Can you send me a photo?

Use Acyclovir cream plus caladryl lotion locally.
Take ibuprofen with Omeprazole twice a day.

Take a high dose of B complex daily.
You may need oral pills for Herpes. We will decide after I see the picture.
But it will require a prescription by your local doctor.
You can revert back.
Regards


Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Geeta Sundar 22 minutes later
Thankyou , yes that seems likely, darn, is painful ...how do I post pics on this site so you can see?
doctor
Answered by Dr. Geeta Sundar 3 minutes later
Brief Answer:
I know they are damn painful.

Detailed Answer:
Hi, I know they are damn painful.

You can try posting the pictures using the upload link given on the upper right side or you can also send mail to YYYY@YYYY with attention to Dr. XXXXXXX Sundar

you can also consider showing a local doctor.
In any case you will need a prescription for the acyclovir tablets.

The sooner you start it the earlier pain will reduce.

Regards and wish you speedy recovery.

Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Geeta Sundar 1 hour later
Hi, I have provided some attachments. Please review them.
doctor
Answered by Dr. Geeta Sundar 3 hours later
Brief Answer:
I have seen the pictures. It does look like Herpes Zoster.

Detailed Answer:
Hi I have seen the pictures. It does look like Herpes Zoster.
Please consult your PCP for oral tablets of Acyclovir and otherwise follow my instructions.
All the best.

Regards
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,   ,  

Recent questions on  Oral pills

doctor1 MD

Hi,my periods are delayed for 2 months. I took a bhcg on 2nd Nov and 15th Nov, it is negative. TVs shows pcos , I took primolut from 5th till 10th of Nov, twice in a day. No periods. Insulin , tsh normal , no prolactin

doctor1 MD

Dear Doctor I am better from the uti. Now i hace a vaginal yeast infection. My gynocologist to me to insert Lomexin 600 once and to use cortisone with antifungus. Also to take oral pills Biolact. I am very concerned about it. Thank you XXXXXXX I...

doctor1 MD

Why is depo shot not effective after abortion? I thought it cant be reverse while the 12 weeks.

doctor1 MD

I have been nauseous and had terrible headaches for the past week. I stopped taking birth control a few weeks ago and didn't have any side effects at first so i'm not sure if my symptoms now are a result of going off of birth control or something else. I also have eaten a lot of grains this week and some gluten which I had been avoiding due to thinking I am gluten intolerant. What do you think the cause of the nausea/headaches/fatigue is?

doctor1 MD

I have just gone off of my birth control pills and had a period that lasted about 3 days and then about 2 days after that i ve started to have all brown discharge... Is it just the hormonal imbalance that my body is dealing with?